# SDR COMA2009020350077

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 34,105 hours, 30,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS RECEIVED "CABIN PRESSURE ALT MSG".  A/C RETURNED TO BOS LANDED SAFELY.  INSPECTED A/C FOUND CARGO DOOR AJAR WITH NET CAUGHT IN DOOR TRACK.  REPOSITIONED NET AND SECURED CARGO DOOR CLOSED.  OPS CHECK OF PRESSURIZATION GOOD.
